# SDR HEEA072388

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,348 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247109
- Condition: Loose
- Location: Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLOAT COVER FLAP VELCRO HAS COME LOOSE FROM COVER.  STITCHING CAME OUT. REPLACED WITH SERVICEABLE PART.
